Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Vasenin, Valerii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:1130
Abstract pages:600
Full texts:168
References:33
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person37011
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:vasenin.v-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/768352

Publications in Math-Net.Ru
2005
1. V. A. Vasenin, G. I. Simonova, “Mathematical models of traffic control in internet: new approaches based of TCP/AQM schemes”, Avtomat. i Telemekh., 2005, 8,  94–107  mathnet  mathscinet  zmath; Autom. Remote Control, 66:8 (2005), 1274–1286  scopus
2. V. A. Vasenin, R. A. Vasin, A. S. Kozitsyn, A. S. Shundeev, “The Information-Expert System for Investigation of Structural and Mechanical Properties of Materials”, Avtomat. i Telemekh., 2005, 7,  171–179  mathnet  zmath; Autom. Remote Control, 66:7 (2005), 1177–1184  scopus
1992
3. V. A. Vasenin, A. A. Makarov, “Non-parametric regression analysis methods applied to processing of aerodynamic balance calibration”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 1,  58–64  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022